# SDR MASA200600651

- Difficulty date: March 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 7,929 hours, 5,387 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 214
- Condition: Warning Message
- Location: Rudder Limiter
- Part time: 654 hours, 385 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7026 ORD - RUDDER LIMIT FAULT STATUS MESSAGE.  MX R2 NR 2 SSCU.
